# SDR DXTA200702126

- Difficulty date: April 21, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 630 hours, 454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ABOVE 200 KTS THERE IS A RUMBLING VIBRATION THAT VIBRATES THE WHOLE AIRPLANE.  IT CHANGES PITCH OR SEVERITY WITH INCREASE IN SPEED, 250 KTS IS THE SPEED THAT IT IS MOST PRONOUNCED.  FOUND ACCESS PANEL ON LOWER LT STUB WING NR 313AL TO BE OVERLAPPING PANEL NR 313AC AND OIL CANNING. TRIMMED PANEL NR 313AL IAW SRM OK 51-00-03 AND MM CH 53-30-00. INSTALLED PANEL NR 313AL NO OIL CANNING PRESENT.
